# SDR DALA2024110710719

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 59,326 hours, 31,166 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 NOSEWHEEL HAD EXCESSIVE SHIMMY DURING TAKEOFF FOR APPROXIMATELY 15 SEC AFTER GREAR RETRACTION. CORRECTIVE ACTION: INSPECTED BOTH NLG WHEEL ASSEMBLE FOUND RT LNG SLIGHTLY OUT OF ROUND RETORQUE BOTH NLG TIRES PER A319 AMM 32-41-12. (6460302)
